# SDR AMTA200600201

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 1514130101
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER FWD AND AFT FITTINGS FOUND WITH CORROSION.  L1 DOOR LOWER FWD AND AFT FITTINGS REMOVED AND REPLACED IAW SRM AND DWG.  (K)
